MAUDE Adverse Event Report: ALCON RESEARCH, LLC - ALCON PRECISION DEVICE A-OK OPHTHALMIC KNIVES; KNIFE, OPHTHALMIC

ALCON RESEARCH, LLC - ALCON PRECISION DEVICE A-OK OPHTHALMIC KNIVES; KNIFE, OPHTHALMIC
Catalog Number 8065921501
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that the ophthalmic cutting knives had an issue.Procedure details and patient impact were not provided.Additional information has been requested, none received till date.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Corrected information was provided in sections b.2, h.11.The initial decision to report was incorrect resulting in the initial report being submitted in error.This event issue with knives are not considered to be a reportable malfunction and its is not likely that a recurrence would result in serious injury.No further reports will be submitted under mfg report num.2523835-2024-02040.The manufacturer internal reference number is: (b)(4).

Brand Name
A-OK OPHTHALMIC KNIVES
Common Device Name
KNIFE, OPHTHALMIC
Manufacturer (Section D)
ALCON RESEARCH, LLC - ALCON PRECISION DEVICE
714 columbia avenue
sinking spring PA 19608
Manufacturer (Section G)
ALCON RESEARCH, LLC - ALCON PRECISION DEVICE
714 columbia avenue
sinking spring PA 19608
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20154749
Report Number2523835-2024-02040
Device Sequence Number8368995
Product Code HNN
UDI-Device Identifier00380659215018
UDI-Public00380659215018
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065921501
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date12/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOM-PAK SURGICAL PROCEDURE PACK (B)(6)
Patient SexUnknown